# SDR YENA20140806148

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 57,434 hours, 21,543 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 2289
- Condition: Failed
- Location: Cabin Pressure
- Part time: 50,936 hours, 19,027 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE EXTRACT AFFECTED, DIVERTED.  ASSOCIATED WITH BLOWER FAULT. R & R AIR OUTLET SKIN VALVE IAM AMM 21-26-53.  AVEC TEST OK AND FAULT CLEARED.
